# SDR 06FDEA2719

- Difficulty date: July 27, 2006
- Submitted: July 31, 2006
- Operation: Air carrier
- Aircraft: N484FE
- Make and model: Boeing 727227
- Aircraft serial: 21466
- Aircraft time: 40,824 hours, 27,576 cycles
- Engine: Pwa JT8D9A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part serial: 700732
- Condition: Stalled
- Location: Nr 3
- Part time: 40,557 hours, 23,394 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J, E
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF AFTER ENGINE FAILURE LIGHT ILLUMINATION AND ASSOCIATED BANG NOISE AND VIBRATION.  AIRCRAFT OFF OF RUNWAY.  PERFORMED BORESCOPE INSPECTION OF ENGINES 1, 2 AND 3 ALL 3 ENGINES SHOW NO EVIDENCE OF DAMAGE.  DFDR SHOWS NR 3 ENGINE STALLED.  WEATHER INFORMATION AS WELL AS FLIGHT AND GROUND CREWS INDICATE CROSS WIND GUSTS ABOVE 30 KTS.  CAUSED THE STALL.  THE ENGINE TROUBLESHOOTING GUIDE WAS FOLLOWED AND ALL INSPECTIONS FOUND THE ENGINE IN SATISFACTORY CONDITION AND OK FOR SERVICE.
